# SDR CALA2025081407720

- Difficulty date: August 12, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 60,000 hours, 17,500 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

L4 DOOR WILL NOT ARM. FOUND SLIDE STRING BLOCKING GIRT BAR MECHANISM.  SECURED STRING ON L4 SLIDE IAW AMM 52-11-25.  VERIFIED DOOR L4 SLIDE ARMS CORRECTLY.
